I have a mystery skin rash. It started 3 weeks ago on the top of my left hand. It started spreading to my arms,stomach, back, to my feet and the most recent ones are on my neck. I have none on my face or genital area. The rash starts as small flat red spots about size of 4-5 pen tips put together. Some are raised and some are flat. They do not blanch when pressed. They seem to fade from red/pink to almost a freckle color and then start back as red/pink again. They are not crusty or scaly. They almost seem like they change to a freckle or birthmark and start over again. The spots are of all different sizes and some get wider and look like small dots bleeding under my skin. The real stumpers are that it is not contagious and does not itch at all!! Ihave no other symptoms and no fever. I have had no change in my daily routine. Same dish soap, same laundry detergent, clean sheets no new foods have been consumed by me. I am on Wellbutrin xl 300mg in morning, 100 mg lamictal with 1 100mg in am and 1 100 mg at bedtime. Klonopin 1mg in am 1mg afternoon and 1 mg at bedtime. Seroquel 600 mg at bedtime. All of these medications have been the same for years. My doctor has tried prednisone, permethrin creme 5% and loratidine(claritin i think). Doctors started out with diagnosis of scabies, allergic reactionto dust mites or food, strep throat reaction and lamictal rash and all seem to not be the correct diagnosis. I feel like a circus animal as the 6 offices I have visited every person working there had to come in and look at the rash as no one knew what it was and everyone was curious. The last office visit i had three doctors come in for opinions and they all left saying that they were going to leave the room to "hit the books" and look up pictures and symptoms and come back. They came back and were still stumped. One dr at the walk-in clinic said it was a lamictal rash and told me to stop my meds until i saw my regular dr the next day. The next day i saw my family dr he said it was definately not lamictal rash and to start my medications again. I have disregarded the dr's recommendation and have stopped all of my medications on my own until i can get an answer. The most ridiculous comment of one of the last dr i saw said to tell my new boss that it is just a contact rash and that he didn't think it was severe or fatal rash and that it would be okay to go to work as a Certified Residential Medication Aide in an Alzheimers Assisted Living Unit. I thought this was atrocious! Please help, I also have photos of this rash. Please help!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?